# SDR USAA2011092200006

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,871 hours, 43,899 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON NR 2 ENGINE PYLON UPPER FORWARD SKIN PANEL 5827R AT NAC STA196.840.  REPAIRED NR 2 ENGINE PYLON UPPER FORWARD SKIN PANEL 5827R AT NAC STA196.840 IAW TYPICAL REPAIR TR 737-5430-10-0054.
